# SDR SWAA961398

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Cabiin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK,  FOUND FORWARD ENTRY DOOR O/H EMERGENCY EXIT LIGHT DIM.  REPLACED LIGHT ASSEMBLY PER BOEING M/M.
